Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 19, NWS Amarillo, TX

May 18, 2010Moore County, Sherman County, Texas

NWS Amarillo, TX issued this tornado warning at May 18, 2010, 6:26 PM CDT for Moore County, Sherman County, Texas. It was in force for 49 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2010, 6:26 PM CDT (23:26 UTC)
Expired
May 18, 2010, 7:15 PM CDT
In force
49 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Moore County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:27 PM CDTHAIL 2.752 Nw Dumas, TX
May 18, 6:28 PM CDTTSTM WND GST 673 W Dumas, TX
May 18, 6:28 PM CDTTORNADO2 Ssw Dumas, TXTORNADO PASSED JUST SOUTH OF DUMAS. REPORTED BY VORTEX2.
May 18, 6:28 PM CDTTORNADODumas, TX
May 18, 6:31 PM CDTHAIL 1.51 N Dumas, TX
May 18, 6:34 PM CDTHAIL 1.751 Ne Dumas, TX
May 18, 6:34 PM CDTHAIL 2Dumas, TXVORTEX 2 REPORT.
May 18, 6:35 PM CDTTSTM WND DMGDumas, TXONE DOWNED POWER POLE IN DUMAS... ONE WINDOW BROKEN BY HAIL AT WALMART
May 18, 6:35 PM CDTHAIL 1.75Dumas, TXONE DOWNED POWER POLE IN DUMAS... ONE WINDOW BROKEN BY HAIL AT WALMART
May 18, 6:36 PM CDTHAIL 1.751 W Dumas, TX
May 18, 6:38 PM CDTHAIL 1.51 Ne Dumas, TX
May 18, 6:42 PM CDTTORNADO2 E Dumas, TX
May 18, 6:59 PM CDTHAIL 1.253 Ne Dumas, TX
May 18, 7:08 PM CDTHAIL 215 E Dumas, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WFUS54 KAMA 182326
TORAMA
TXC341-421-190015-
/O.NEW.KAMA.TO.W.0019.100518T2326Z-100519T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT TUE MAY 18 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 715 PM CDT

* AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR DUMAS...MOVING
  EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUNRAY AND
  DUMAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3620 10163 3573 10163 3580 10210 3594 10211
TIME...MOT...LOC 2326Z 269DEG 18KT 3585 10197

$$

LG
5 follow-up statements
011 
WWUS54 KAMA 182330
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT TUE MAY 18 2010

TXC341-421-190015-
/O.CON.KAMA.TO.W.0019.000000T0000Z-100519T0015Z/
SHERMAN TX-MOORE TX-
630 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
MOORE AND SOUTHEASTERN SHERMAN COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING A TORNADO.  THIS TORNADO WAS LOCATED IN 
DUMAS...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUMAS...
  SUNRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3620 10163 3573 10163 3580 10210 3594 10211
TIME...MOT...LOC 2330Z 269DEG 18KT 3585 10195

$$

LG
942 
WWUS54 KAMA 182340
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT TUE MAY 18 2010

TXC341-421-190015-
/O.CON.KAMA.TO.W.0019.000000T0000Z-100519T0015Z/
SHERMAN TX-MOORE TX-
640 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
MOORE AND SOUTHEASTERN SHERMAN COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO.  THIS TORNADO WAS LOCATED ON THE EAST SIDE OF 
DUMAS...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUMAS...
  SUNRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3594 10211 3620 10163 3573 10163 3577 10193
TIME...MOT...LOC 2339Z 269DEG 18KT 3586 10190

$$

LG
722 
WWUS54 KAMA 182345
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
645 PM CDT TUE MAY 18 2010

TXC341-421-190015-
/O.CON.KAMA.TO.W.0019.000000T0000Z-100519T0015Z/
SHERMAN TX-MOORE TX-
645 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
MOORE AND SOUTHEASTERN SHERMAN COUNTIES...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING A TORNADO.  THIS TORNADO WAS LOCATED 2 MILES 
EAST OF DUMAS...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUMAS...
  SUNRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 3594 10211 3620 10163 3573 10163 3577 10193
TIME...MOT...LOC 2345Z 267DEG 17KT 3587 10187

$$

LG
647 
WWUS54 KAMA 182357
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
657 PM CDT TUE MAY 18 2010

TXC341-421-190015-
/O.CON.KAMA.TO.W.0019.000000T0000Z-100519T0015Z/
SHERMAN TX-MOORE TX-
657 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN MOORE AND SOUTHEASTERN SHERMAN COUNTIES...

AT 654 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE STRONGEST ROTATION 
WAS LOCATED 10 MILES SOUTH OF SUNRAY...OR ABOUT 6 MILES EAST OF 
DUMAS...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUNRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT...A TORNADO MAY FORM AT ANY MOMENT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 3600 10200 3611 10163 3580 10163 3577 10190
      3577 10191
TIME...MOT...LOC 2357Z 259DEG 14KT 3588 10184

$$

LG
210 
WWUS54 KAMA 190006
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT TUE MAY 18 2010

TXC341-421-190015-
/O.CON.KAMA.TO.W.0019.000000T0000Z-100519T0015Z/
SHERMAN TX-MOORE TX-
706 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN MOORE AND SOUTHEASTERN SHERMAN COUNTIES...

AT 703 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE STRONGEST ROTATION  
WAS LOCATED 10 MILES SOUTH OF SUNRAY...OR ABOUT 7 MILES EAST OF 
DUMAS...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUNRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 3601 10198 3611 10163 3580 10163 3578 10180
TIME...MOT...LOC 0006Z 266DEG 11KT 3587 10182

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:26 PM CDT, 0 minutes earlier.

Area forecast discussion, May 18, 6:26 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT TUE MAY 18 2010

.AVIATION...
0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN
FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D
RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN
SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS
TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE
POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA.
PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS
DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED.
FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN
COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS
THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE
PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE
EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY
THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START
TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS
VEERING TO THE W-NW BY 19-20Z.

CLK

&&

.PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/

DISCUSSION...
TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT.
PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS
EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED
FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING.

FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL
SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK
BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN
ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE
SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW...
DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND
HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO
CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN
SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS
WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF
OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP.

DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY.

ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN
US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON
ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW
CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING
DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO.
AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE
FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING
WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED
INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE
THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL
AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS
CLOSER.

OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS
MADE TO THE GRIDS.

ANDRADE

FIRE WEATHER...
NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY
DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/05
Hazardous weather outlook, May 18, 3:55 PM CDT, 2 hours 31 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT TUE MAY 18 2010

OKZ001>003-TXZ001>020-191100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
355 PM CDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THROUGH TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...
ISOLATED TORNADOES MAY ALSO BE POSSIBLE THIS AFTERNOON AND EVENING.
AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES UNTIL 11 PM THIS EVENING.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO
SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP
MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND
WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON
WEDNESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE FAR EASTERN PANHANDLES.

In the hours before

Local storm report, May 18, 5:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
543 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             3 SE HARTLEY            35.85N 102.36W
05/18/2010  E2.75 INCH       HARTLEY            TX   AMATEUR RADIO

&&

EVENT NUMBER AMA1000422

CLK
Local storm report, May 18, 5:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 ESE HARTLEY           35.87N 102.33W
05/18/2010  M2.50 INCH       HARTLEY            TX   CO-OP OBSERVER

&&

EVENT NUMBER AMA1000423

MAD
Local storm report, May 18, 5:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             7 E HARTLEY             35.89N 102.27W
05/18/2010  M1.75 INCH       HARTLEY            TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1000424

MAD
Local storm report, May 18, 5:59 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
559 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TORNADO          7 SSE HARTLEY           35.79N 102.35W
05/18/2010                   HARTLEY            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000425

ERA
Local storm report, May 18, 6:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             11 SW DUMAS             35.75N 102.10W
05/18/2010  M2.50 INCH       MOORE              TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000426

ERA
Local storm report, May 18, 6:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
617 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             3 NW DUMAS              35.89N 102.00W
05/18/2010  E1.75 INCH       MOORE              TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000427

RTW

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 4:43 PM CDTSevere Thunderstorm WarningAMAHartley, Moore62 min
May 18, 5:21 PM CDTTornado WarningAMAHartley24 min
May 18, 5:46 PM CDTTornado WarningAMAHartley, Moore29 min
May 18, 5:52 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Sherman83 min
May 18, 5:58 PM CDTTornado WarningAMAHartley, Moore32 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.